# SDR DALA2023071305709

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 CORROSION AT BEAM STA 1681. CORRECTIVE ACTION: SUMMARY OF NRC 000692. BEAM STA 1681 WAS REPAIRED PER B757-200 SRM 53-60. (2862210)
